Catalog Home Page

Remarks on Peano-like theorems for fuzzy differential equations

Kloeden, P.E. (1991) Remarks on Peano-like theorems for fuzzy differential equations. Fuzzy Sets and Systems, 44 (1). pp. 161-163.

Link to Published Version:
*Subscription may be required


The validity of the classical Peano theorem is noted for differential equations on the metric space (En, dp) of normal fuzzy convex sets in Rn, where dp is the p-th mean of the Hausdorff distances between corresponding level sets. This contrasts with differential equations on the space (En, D) where D is the max metric, which is not locally compact so more than just continuity is required to ensure the existence of solutions. Some additional properties, differing from that given by Kaleva, are mentioned.

Publication Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Elsevier B.V.
Copyright: © 1991 Published by Elsevier B.V.
Item Control Page Item Control Page